# SDR IPXA2018122837321

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 34,400 hours, 17,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Damaged
- Location: Escape Rope Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S EMERGENCY ESCAPE ROPE COVER DOOR FELL OFF IN FLIGHT.  REPAIRED THE LATCH ASSY IAW DRAWING 232N1714, REINSTALLED PANEL OPS CKS GOOD IAW 25-61-52
